# SDR AALA201903019008

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 6,295 hours, 2,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER BOTTLE PRESSURE WAS LOW.  MAINTENANCE CHARGED THE DAMPER BOTTLE TO THE PROPER PRESSURE IAW AMM 52-22-00.
